Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 29, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 19, 2012, 10:35 AM CDT for 5 counties in Texas. It took effect at Mar 20, 2012, 1:45 PM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 10:35 AM CDT (15:35 UTC)
- In effect from
- Mar 20, 2012, 1:45 PM CDT
- Expired
- Mar 26, 2012, 10:32 AM CDT
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bowie County, TX, Cass County, TX, Franklin County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
362 WGUS44 KSHV 191535 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1035 AM CDT MON MAR 19 2012 TXC159-343-387-449-201535- /O.NEW.KSHV.FL.W.0028.120320T1038Z-120324T1542Z/ /TLCT2.2.ER.120320T1038Z.120321T0600Z.120323T2142Z.NO/ 1035 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM MONDAY THE STAGE WAS 9.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...RISE ABOVE FLOOD STAGE DURING TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 27.0 FEET BY EARLY WEDNESDAY MORNING. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING. MOVE LIVESTOCK AND HIGHER EQUIPMENT TO HIGHER GROUND. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-201535- /O.NEW.KSHV.FL.W.0029.120322T0600Z-000000T0000Z/ /NAPT2.1.ER.120322T0600Z.120324T1200Z.000000T0000Z.NO/ 1035 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM MONDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 29.5 FEET BY SATURDAY MORNING. * IMPACT...AT 31.0 FEET...BOAT RAMPS NEAR THE U.S. HIGHWAY 67 BRIDGE WILL BE COMPLETELY FLOODED AND ALL PERSONS SHOULD USE CAUTION ON THE RIVER AS CURRENTS ARE SWIFT AND TURBULENT. THE BOAT RAMP ON THE U.S. HIGHWAY 67 BRIDGE NORTHEAST OF NAPLES WILL BE COMPLETELY FLOODED. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
15 follow-up statements
605 WGUS44 KSHV 191536 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1036 AM CDT MON MAR 19 2012 TXC159-343-449-201536- /O.NEW.KSHV.FL.W.0029.120320T2040Z-000000T0000Z/ /WOCT2.2.ER.120320T2040Z.120322T1200Z.000000T0000Z.NO/ 1036 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1030 AM MONDAY THE STAGE WAS 4.7 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. * IMPACT...AT 19.0 FEET...EXPECT CONSIDERABLE LOWLAND FLOODING WITH SOME SECONDARY ROADWAYS INUNDATED. RANCHERS THAT HAVE CATTLE AND EQUIPMENT NEAR THE CREEK SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 2238 9531 334 9506 3328 9466 3324 9465 3326 9513 $$
113 WGUS44 KSHV 191541 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING...CORRECTED LATITUDE AND LONGITUDE POLYGON NATIONAL WEATHER SERVICE SHREVEPORT LA 1041 AM CDT MON MAR 19 2012 TXC159-343-449-201541- /O.CON.KSHV.FL.W.0029.120320T2040Z-000000T0000Z/ /WOCT2.2.ER.120320T2040Z.120322T1200Z.000000T0000Z.NO/ 1041 AM CDT MON MAR 19 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM MONDAY THE STAGE WAS 4.7 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. * IMPACT...AT 19.0 FEET...EXPECT CONSIDERABLE LOWLAND FLOODING WITH SOME SECONDARY ROADWAYS INUNDATED. RANCHERS THAT HAVE CATTLE AND EQUIPMENT NEAR THE CREEK SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 2238 9531 3340 9506 3328 9466 3324 9465 3326 9513 $$
706 WGUS84 KSHV 191547 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1047 AM CDT MON MAR 19 2012 TXC159-343-449-201547- /O.CON.KSHV.FL.W.0029.120320T2040Z-000000T0000Z/ /WOCT2.2.ER.120320T2040Z.120322T1200Z.000000T0000Z.NO/ 1047 AM CDT MON MAR 19 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1030 AM MONDAY THE STAGE WAS 4.7 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3238 9531 3340 9506 3328 9466 3324 9465 3326 9513 $$
990 WGUS84 KSHV 191553 FLSSHV FLOOD STATEMENT...CORRECTED LATITUDE AND LONGITUE POLYGON NATIONAL WEATHER SERVICE SHREVEPORT LA 1053 AM CDT MON MAR 19 2012 TXC159-343-449-201553- /O.CON.KSHV.FL.W.0029.120320T2040Z-000000T0000Z/ /WOCT2.2.ER.120320T2040Z.120322T1200Z.000000T0000Z.NO/ 1053 AM CDT MON MAR 19 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1030 AM MONDAY THE STAGE WAS 4.7 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
799 WGUS84 KSHV 201600 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1100 AM CDT TUE MAR 20 2012 TXC159-343-449-211600- /O.EXT.KSHV.FL.W.0029.120320T1845Z-120325T1200Z/ /WOCT2.2.ER.120320T1845Z.120322T0600Z.120324T1800Z.NO/ 1100 AM CDT TUE MAR 20 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1030 AM TUESDAY THE STAGE WAS 14.6 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.5 FEET BY THURSDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
070 WGUS84 KSHV 210120 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 820 PM CDT TUE MAR 20 2012 TXC159-343-387-449-220120- /O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/ /TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/ 820 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 715 PM TUESDAY THE STAGE WAS 24.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY THURSDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-220120- /O.EXT.KSHV.FL.W.0030.120322T0051Z-000000T0000Z/ /NAPT2.2.ER.120322T0051Z.120325T0000Z.000000T0000Z.NO/ 820 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 30.0 FEET BY EARLY SUNDAY MORNING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-220120- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120325T0651Z/ /WOCT2.2.ER.120320T1812Z.120322T0600Z.120324T1251Z.NO/ 820 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM TUESDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
044 WGUS84 KSHV 211531 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 AM CDT WED MAR 21 2012 TXC159-343-387-449-221531- /O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/ /TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/ 1031 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM WEDNESDAY THE STAGE WAS 26.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...EXPECT CONSIDERABLE FLOODING WITH THE TEXAS HIGHWAY 37 BRIDGE BETWEEN MOUNT PLEASANT AND BOGOTA FLOODED AND CLOSED. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-221531- /O.EXT.KSHV.FL.W.0030.120321T2200Z-000000T0000Z/ /NAPT2.2.ER.120321T2200Z.120324T1800Z.000000T0000Z.NO/ 1031 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM WEDNESDAY THE STAGE WAS 20.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 30.0 FEET BY SATURDAY EVENING. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING AND FLOODED BOAT RAMPS. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-221531- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120324T1614Z/ /WOCT2.2.ER.120320T1812Z.120322T1200Z.120323T2214Z.NO/ 1031 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM WEDNESDAY THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
740 WGUS84 KSHV 221440 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 940 AM CDT THU MAR 22 2012 TXC159-343-387-449-231440- /O.EXT.KSHV.FL.W.0028.000000T0000Z-120325T0318Z/ /TLCT2.3.ER.120320T1518Z.120322T0700Z.120324T0918Z.NR/ 940 AM CDT THU MAR 22 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM THURSDAY THE STAGE WAS 28.3 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE SULPHUR RIVER CRESTED AT 28.5 FEET DURING THE WEE HOURS OF THIS THURSDAY MORNING. EXPECT THE SULPHUR RIVER TO RECEDE BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...FLOODING WILL SLOWLY DIMINISH THROUGH FRIDAY NIGHT AND TEXAS HIGHWAY 37 SHOULD REOPEN BY LATE FRIDAY AS WELL. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-231440- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120324T1800Z.000000T0000Z.NO/ 940 AM CDT THU MAR 22 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM THURSDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY SATURDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...CONSIDERALE LOWLAND FLOODING WITH THE BOAT RAMP AT HIGHWAY 67 FLOODED AS WELL. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-231440- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120326T1220Z/ /WOCT2.2.ER.120320T1812Z.120323T0600Z.120325T1820Z.NO/ 940 AM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM THURSDAY THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.0 FEET BY FRIDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. * IMPACT...CONSIDERALE LOWLAND FLOODING. MOVE LIVESTOCK AND EQUIPMENT TO HIGHER GROUND. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
311 WGUS84 KSHV 231341 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 841 AM CDT FRI MAR 23 2012 TXC159-343-449-241341- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120325T0936Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120324T1536Z.NO/ 841 AM CDT FRI MAR 23 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
134 WGUS84 KSHV 241501 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1001 AM CDT SAT MAR 24 2012 TXC159-343-449-251501- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120326T1500Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120325T2100Z.NO/ 1001 AM CDT SAT MAR 24 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SATURDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
557 WGUS84 KSHV 250028 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 728 PM CDT SAT MAR 24 2012 TXC159-343-449-260028- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120326T2200Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120326T0400Z.NO/ 728 PM CDT SAT MAR 24 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SATURDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY LATE EVENING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
892 WGUS44 KSHV 251516 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1016 AM CDT SUN MAR 25 2012 TXC159-343-449-261516- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120327T1500Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120326T2100Z.NO/ 1016 AM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 16.0 FEET...EXPECT MINOR LOWLAND FLOODING OF CREEK BOTTOMS. RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN THE CREEK BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
766 WGUS84 KSHV 251532 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1032 AM CDT SUN MAR 25 2012 TXC159-343-449-261532- /O.CON.KSHV.FL.W.0029.000000T0000Z-120327T1500Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120326T2100Z.NO/ 1032 AM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
577 WGUS84 KSHV 260017 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 717 PM CDT SUN MAR 25 2012 TXC159-343-449-270017- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120327T1800Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120327T0000Z.NO/ 717 PM CDT SUN MAR 25 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SUNDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
249 WGUS84 KSHV 261532 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1032 AM CDT MON MAR 26 2012 TXC159-343-449-261602- /O.CAN.KSHV.FL.W.0029.000000T0000Z-120327T1800Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120326T1100Z.NO/ 1032 AM CDT MON MAR 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * AT 9:30 AM MONDAY THE STAGE WAS 15.8 FEET. * FELL BELOW FLOOD STAGE AT 6 AM MONDAY. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW MORNING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$ 19
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 10:21 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 19, 10:21 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CDT MON MAR 19 2012
.DISCUSSION...
12Z SHV UPPER-AIR SOUNDING THIS MORNING INDICATES A FAIRLY
UNSTABLE AIRMASS WITH CAPE VALUES ABOVE 2K J/KG AND PRECIPITABLE
WATER VALUES OF AROUND 1.4 INCHES. UPPER LEVEL TROUGH ACROSS THE
ROCKIES CONTINUES TO PROVIDE SOUTHWEST FLOW OF PACIFIC MOISTURE
ACROSS THE REGION. AS AFTERNOON PROGRESSES...WILL CONTINUE TO SEE
INCREASED COVERAGE OF PRECIPITATION ACROSS THE REGION WITH MAIN
FOCUS OF CONVECTION EXPECTED TO SETUP ACROSS CENTRAL AND EAST
TEXAS BEFORE SUNSET. OTHERWISE...ENHANCED PRESSURE GRADIENT AHEAD
OF SURFACE BOUNDARY ACROSS CENTRAL TEXAS TO ALLOW FOR WINDY
CONDITIONS TODAY. LAKE WIND ADVISORY REMAINS IN EFFECT THROUGH
TODAY. OTHERWISE...CURRENT FORECAST LOOKS ON TRACK AT THIS TIME.
MAY CONSIDER EXTENDING FLOOD WATCH EASTWARD FOR AFTERNOON
PACKAGE...BUT WILL MAKE DETERMINATION AFTER 12Z SUITE OF MODELS
ARRIVE. /05/
&&
.AVIATION...
MVFR CIGS REMAIN IN PLACE AS OF MID MORNING...WITH A GRADUAL
IMPROVEMENT TO LOW VFR EXPECTED BY LATE MORNING/EARLY AFTERNOON.
IN ADDITION TO THE LOW VFR CIGS...AC/CIRRUS WILL CONTINUE TO
OVERSPREAD THE REGION FROM THE SW...AHEAD OF AN UPPER LEVEL
DISTURBANCE THAT WILL APPROACH THE REGION FROM CNTRL TX. SCT -SHRA
AND ISOLATED -TSRA OVER SE OK/SW AR/EXTREME NE TX THIS MORNING
WILL INCREASE BY EARLY/MID AFTERNOON...AFFECTING AREAS MAINLY N OF
I-20 IN E TX AS WELL AS SW AR/SE OK. THE MOST IMPACTED TERMINALS
WILL BE TYR/GGG/TXK...WITH THE CONVECTION RESULTING IN MVFR
CIGS...GUSTY WINDS IN EXCESS OF 35KTS...AND REDUCED VSBYS. WILL
AWAIT LATEST RADAR TRENDS BEFORE TEMPOING IN THUNDER MENTION. A
TIGHT PRESSURE GRADIENT IN PLACE WILL ALSO RESULT IN GUSTY SSE
WINDS THROUGH MUCH OF THE AFTERNOON...BEFORE DIMINISHING SLIGHTLY
AFTER 00Z. WILL SEE A RETURN OF MVFR CIGS BY/SHORTLY AFTER 03Z
OVER E TX/WRN LA...WHICH WILL RAPIDLY SPREAD N ACROSS THE
REMAINDER OF THE REGION THROUGH 06Z. CONVECTION WILL BECOME MORE
WIDESPREAD AFTER 06Z OVER NCNTRL TX...WHICH WILL SPREAD E INTO SE
OK/ECNTRL TX BY 12Z TUESDAY. IFR/LIFR CIGS AND VSBYS...AND LOCALLY
GUSTY WINDS WILL LIKELY AFFECT THE TYR AND POSSIBLY GGG TERMINALS
BETWEEN 12-16Z. THIS CONVECTION WILL GRADUALLY SPREAD E INTO
EXTREME SW AR/NW LA AROUND MIDDAY...WHILE ADDITIONAL SCT
CONVECTION DEVELOPS AHEAD OF THIS LINE FARTHER E ACROSS SCNTRL
AR/NCNTRL LA TUESDAY AFTERNOON. SSE WINDS 13-18KTS...WITH GUSTS TO
30KTS...WILL DIMINISH SLIGHTLY TO 10-15KTS...WITH GUSTS TO
20KTS...ESPECIALLY OVER E TX/NW LA. /15/
&&
.PREV DISCUSSION... /ISSUED 342 AM CDT MON MAR 19 2012/
DISCUSSION...
SIGNIFICANT SEVERE/FLASH FLOODING EVENT SETTING UP AS EXPECTED.
MAMMOTH UPPER TROF HAS MOVED INLAND...AND THE BASE IS NOW OVER AZ
THIS MORNING. THIS DISTURBANCE HAS INITIATED A NASTY LINE OF
CONVECTION OVER THE TX PANHANDLE...WHICH IS EXPECTED TO MIGRATE
EWD TODAY...LIKELY GROWING AND INTENSIFYING. EXPECT CONVECTION TO
MOVE INTO THE WRN FRINGES OF E TX/SE OK BY THIS AFTERNOON...
BRINGING WITH IT THE THREAT FOR DAMAGING WINDS...TORNADOES...AND
POSSIBLY HAIL.
IN THE MEAN TIME...AN EVER-TIGHTENING PRESSURE GRADIENT WILL
PROVIDE FOR WINDY CONDITIONS AREAWIDE. LAKE WIND ADVISORY WILL BE
UP FROM MID MORNING THROUGH AROUND SUNSET...AND MAY BE NEEDED
AGAIN FOR PARTS OF THE REGION ON TUE.
THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE OVERNIGHT
HOURS...AS MULTIPLE ROUNDS OF CONVECTION MOVE ACROSS MAINLY E
TX...SE OK...AND ADJACENT PARTS OF SW AR. ADD TO THIS THE THREAT
FOR FLASH FLOODING...AS EFFICIENT RAINFALL-PRODUCING STORMS MOVE
REPEATEDLY OVER THE SAME AREAS. FLASH FLOOD WATCH FOR MOST OF E
TX...SE OK...AND PARTS OF EXTREME SW AR WILL BE POSTED WITH THIS
PACKAGE. ADDITIONAL COUNTIES/PARISHES MAY NEED TO BE ADDED...AND
THE WATCH MAY EVEN NEED TO BE EXTENDED IN TIME WITH FUTURE
ISSUANCES...AS THE PICTURE BECOMES CLEARER. STILL LOOKING AT
EVENT TOTALS IN THE 7-9 INCH RANGE FOR SE OK/NE TX...WITH AN
ANOTHER AREA OF 6-8 INCHES POSSIBLE FOR ALL OF SW AR AND NW LA.
THREAT AREAS ARE EXPECTED TO GRADUALLY SHIFT EWD THROUGH TUE...AS
THE DISTURBANCE/FRONT LUMBER EWD.
WIDESPREAD HAZARDOUS WEATHER SHOULD COME TO AN END BY WED EVENING...
AS THE SFC BOUNDARY BEGINS TO OCCLUDE. MODELS STILL WORKING OUT
THE DETAILS ON THE NOW CUT OFF LOW...BUT THE GENERAL CONSENSUS IS
FOR IT TO SPIN SOMEWHERE OVER THE SRN PLAINS THROUGH EARLY FRI...
BEFORE IT FINALLY BEGINS TO LIFT NE. WITH THE POSSIBILITY OF THE
SFC BOUNDARY LINGERING ACROSS THE ERN SECTIONS OF THE REGION...
HAVE MAINTAINED SOME LOW-END POPS THROUGH FRI ACROSS THESE AREAS.
WEEKEND LOOKS DRY ATTM...WITH UPPER RIDGING/NW FLOW EXPECTED.
ONGOING HEAT WAVE STILL LOOKS TO BREAK BY TUE/WED...AND NEAR
NORMAL TO JUST ABOVE NORMAL TEMPS ARE FORECAST TO HOLD THROUGH THE
END OF THE PD. /12/
AVIATION...
MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS MUCH OF THE
AREA THIS MORNING. SOME SCATTERED -RA ACTIVITY IS BEGINNING TO MOVE
INTO DEEP EAST TEXAS ATTM...AND WILL LIKELY MOVE INTO THE EAST TEXAS
TERMINALS. FLIGHT CATEGORIES SHOULD NOT CHANGE MUCH WITH THIS -RA
ACTIVITY...AS CIGS ARE EXPECTED TO REMAIN MVFR TO VFR THIS MORNING.
VFR CIGS WILL BECOME MORE COMMON ACROSS THE AREA AS WE MOVE INTO THE
AFTERNOON HOURS...BUT TSRA ACTIVITY WILL ALSO BE BECOMING MORE
POSSIBLE AS WELL. TERMINALS ALONG AND WEST OF I49 WILL BE IN A
SLIGHT RISK FOR SVR THUNDERSTORM ACTIVITY TODAY...WITH +TSRA
ACTIVITY BECOMING MORE COMMON AFTER 00Z AND CONTINUING THROUGH THE
END OF THE 12Z PERIOD. GUSTY SOUTHERLY WINDS OF 15 TO 25 KTS WILL
PREVAIL ACROSS THE AREA TODAY AND TONIGHT...BUT WHERE +TSRA ACTIVITY
OCCURS WINDS WILL BE MUCH STRONGER AND VARIABLE. VSBY WILL VARY WITH
TSRA ACTIVITY AND MAY TEMPORARILY LOWER TO LIFR WHERE HEAVY RAIN
OCCURS. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 67 78 61 69 / 40 50 100 80 70
MLU 83 67 84 65 75 / 20 20 50 50 70
DEQ 77 63 69 55 69 / 80 100 100 70 70
TXK 80 65 73 57 68 / 60 80 100 80 70
ELD 82 65 79 62 74 / 20 40 70 70 70
TYR 77 62 67 53 65 / 70 100 100 50 50
GGG 80 66 70 56 66 / 60 80 100 60 50
LFK 81 68 74 59 68 / 40 50 100 60 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: ARZ050-051-059-060-070.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>151.
&&
05/15Hazardous weather outlook, Mar 19, 5:11 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 511 AM CDT MON MAR 19 2012 ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167- 191700- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 511 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF DEEP EAST TEXAS...SOUTHERN ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. HOWEVER... HAZARDOUS WEATHER IS EXPECTED TO HOLD OFF UNTIL TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A STRONG UPPER LEVEL DISTURBANCE WILL BE MOVING INTO WEST TEXAS BY EARLY TUESDAY MORNING...WHICH WILL RESULT IN AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS DEEP EAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND ADJACENT SOUTHERN ARKANSAS. STRONG WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN A THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL FOR TUESDAY AND TUESDAY NIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY TUESDAY AFTERNOON...AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. RAINFALL TOTALS THROUGH THURSDAY MORNING OF 6 TO 8 INCHES ARE EXPECTED ACROSS PARTS OF SOUTHERN ARKANSAS AND NORTHWEST LOUISIANA....WITH TOTALS OF 4 TO 5 INCHES EXPECTED ACROSS PARTS OF DEEP EAST TEXAS AND NORTH CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT... BUT WILL LIKELY BE NEEDED FOR TUESDAY. ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149>151-191700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 511 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO APPROACH THE REGION TODAY...WHICH WILL RESULT IN AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS PARTS OF EAST TEXAS...SOUTHEAST OKLAHOMA... AND ADJACENT SOUTHWEST ARKANSAS. STRONG WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL THIS AFTERNOON AND TONIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES... AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL TOTALS THROUGH THURSDAY MORNING OF 7 TO AS MUCH AS 10 INCHES ARE EXPECTED ACROSS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...WITH TOTALS OF 6 TO 8 INCHES EXPECTED FOR PARTS OF SOUTHWEST ARKANSAS...AND 4 TO 5 INCHES EXPECTED FOR THE REMAINING PARTS OF EAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY THIS AFTERNOON AND TONIGHT. 12
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:54 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 18 hr |
| Mar 19, 4:16 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 58 hr |
| Mar 19, 10:35 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 7 days |
| Mar 19, 3:42 PM CDT | Lake Wind Advisory | SHV | Harrison, Panola, Sabine, Shelby | 23 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.